# SDR GTIA9700080

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 929
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FRAME HAS CORROSION AT STATION 929 RBL 62 ZF 6-15.  REMOVED CORRODED AREA, FABRICATED NEW SUPPORT BRACKET PER SRM 53-11-3.  INSTALLED IAW 51-30-1.  (M)
